Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 255, NWS Wilmington, OH

August 9, 2012Auglaize County, Mercer County, Shelby County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2012, 10:59 PM EDT for Auglaize County, Mercer County, Shelby County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 10:59 PM EDT (02:59 UTC)
Expired
Aug 10, 2012, 12:00 AM EDT
In force
61 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Mercer County, OH, Shelby County, OH

The radar

The Northern Indiana radar (KIWX), 137 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
339 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WUUS51 KILN 100259
SVRILN
OHC011-107-149-100400-
/O.NEW.KILN.SV.W.0255.120810T0259Z-120810T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT THU AUG 9 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  MERCER COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL MIDNIGHT EDT.

* AT 1055 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF
  CHATTANOOGA...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...
  FORT RECOVERY...
  COLDWATER...
  CELINA...
  ST. HENRY...
  ST. MARYS...
  NEW BREMEN...
  MINSTER...

IN ADDITION...CHATTANOOGA...WABASH...TAMA...MENDON...NEPTUNE...
MONTEZUMA...CARTHAGENA AND STATE ROUTE 116 AT STATE ROUTE 197 ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4070 8445 4069 8445 4068 8422 4066 8422
      4066 8413 4029 8424 4033 8443 4036 8444
      4035 8460 4039 8481 4073 8481 4073 8480
TIME...MOT...LOC 0259Z 294DEG 36KT 4062 8494

$$
2 follow-up statements
395 
WWUS51 KILN 100318
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 PM EDT THU AUG 9 2012

OHC011-107-149-100400-
/O.CON.KILN.SV.W.0255.000000T0000Z-120810T0400Z/
AUGLAIZE OH-MERCER OH-SHELBY OH-
1118 PM EDT THU AUG 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHWESTERN SHELBY...MERCER AND WESTERN AUGLAIZE COUNTIES...

AT 1115 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WABASH...MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
COLDWATER...CELINA...ST. HENRY...ST. MARYS...NEW BREMEN...MINSTER...
NEW KNOXVILLE...FORT LORAMIE...CRIDERSVILLE AND WAPAKONETA.

IN ADDITION...TAMA...MENDON...NEPTUNE...MONTEZUMA...CARTHAGENA...
STATE ROUTE 116 AT STATE ROUTE 197...CHICKASAW AND KOSSUTH ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4070 8445 4069 8445 4068 8422 4066 8422
      4066 8413 4029 8424 4033 8443 4036 8444
      4035 8460 4039 8481 4073 8481 4073 8480
TIME...MOT...LOC 0318Z 294DEG 36KT 4054 8471

$$
598 
WWUS51 KILN 100354
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 PM EDT THU AUG 9 2012

OHC011-107-149-100404-
/O.EXP.KILN.SV.W.0255.000000T0000Z-120810T0400Z/
AUGLAIZE OH-MERCER OH-SHELBY OH-
1154 PM EDT THU AUG 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHELBY...MERCER
AND WESTERN AUGLAIZE COUNTIES WILL EXPIRE AT MIDNIGHT EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.

LAT...LON 4070 8445 4069 8445 4068 8422 4066 8422
      4066 8413 4029 8424 4033 8443 4036 8444
      4035 8460 4039 8481 4073 8481 4073 8480
TIME...MOT...LOC 0354Z 294DEG 36KT 4039 8428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:08 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Aug 9, 8:08 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT THU AUG 9 2012

.SYNOPSIS...
SURFACE LOW PRESSURE WILL RIDE ALONG A FRONTAL BOUNDARY TONIGHT AND
STRENGTHEN AS AN ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE
NORTHWEST. SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE
NORTHWEST FLOW AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION
FRIDAY AND EXIT ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
STRONG UPPER LEVEL RIDGE TO REMAIN OVER THE WESTERN US WITH A
MEAN TROF OVER EASTERN CANADA AND NE US. STRONG S/W ENERGY OVER
THE UPR MS VLY TO DIG SE WITH UPR LOW DROPPING INTO THE GREAT
LAKES BY FRIDAY MORNING.

EMBEDDED MID LEVEL S/W AHD OF THIS DIGGING FEATURE ALONG WITH
DIFFERENTIAL HEATING (CLOUDS VS. SUNNY) LED TO THE DEVELOPMENT OF
SCTD DEEP CONVECTION ALONG AND SE OF THE I-71 CORRIDOR. WITH MODERATE
INSTBY SOME OF THESE STORMS PRODUCED SEVERE WEATHER. THE LEADING
EDGE OF THESE STORMS AND BETTER FORCING HAS SHIFTED EAST OF ILN/S
FA AND THEREFORE HAVE REMOVED THESE EASTERN COUNTIES FROM SEVERE
THUNDERSTORM WATCH NUMBER 567.

ADDITIONAL OUTFLOW DRIVEN STORMS HAVE DEVELOPED ACRS EASTERN
INDIANA AND WESTERN OHIO. A COUPLE OF THESE STORMS HAVE PRODUCED
GOOD CORES WITH LARGE HAIL. ISOLD SHORT LIVED SEVERE STORMS WITH
DAMAGING WINDS/LARGE HAIL BEING THE MAIN THREATS WILL CONTINUE
THRU THE EVENING ACRS THE WEST. HEAVY RAIN AND FLOODING IS ALSO A
THREAT.

SFC WAVE DEVELOPS OVER THE MID MS VLY IN RESPONSE TO THE DIGGING
UPR SYSTEM. THIS WAVE TO TRACK NE THRU OHIO TO A POSITION NEAR LE
BY FRI MORNING WITH TRAILING SFC COLD FRONT PUSHING INTO OHIO
LATE. BETTER DYNAMICS COME INTO PLAY WITH 30-40KT 0-6KM SHEAR AHD
OF THE SFC FRONT BUT INSTBY BECOMES MARGINAL. EXPECT A BETTER CHANCE
FOR ORGANIZED STORMS AFTER 03Z.

WILL CONTINUE TO HIGHLIGHT SEVERE WEATHER POTENTIAL THIS EVENING
WITH THE ONGOING OUTFLOW DRIVEN CONVECTION AND THEN AGAIN OVERNIGHT
AND KEEP POPS IN LKLY TO CATEGORICAL WITH BEST POPS OVER THE
NORTH.

GUID TEMPS CLOSE TONIGHT WITH LOWS FROM LOWER 60S NW TO THE UPPER
60S SE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
UPPER LEVEL LOW TO MIGRATE SLOWLY THRU THE GREAT LAKES FRIDAY.
SFC WAVE NEAR LAKE ERIE FRIDAY MORNING TO TRACK THRU THE EASTERN
GREAT LAKES WITH SOUTHWARD TRAILING COLD FRONT SWEEPING EAST THRU
ILN/S FA FRIDAY MORNING. WL CONTINUE LKLY POPS EARLY WITH FROPA
AND THEN DROP OFF POPS TO SLIGHT CHC. WL CONTINUE CHC POPS INTO
AFTN WITH INFLUENCE OF UPR LOW AND SFC TROF DROPPING SE THRU ILN/S
FA. CAA AND CLOUDS WILL KEEP TEMPS DOWN ON FRIDAY. HAVE HIGHS GENERALLY
10 TO 15 DEGREES BELOW NORMAL. HAVE HIGHS RANGING FROM NEAR 70
NORTH WHERE CLOUD COVER IS EXPECTED TO BE MOST EXTENSIVE TO THE
UPPER 70S FAR SOUTH.

AS THE UPPER LOW PULLS OUT...SFC HIGH PRESSURE WILL NOSE INTO THE
OHIO VALLEY. WILL DIMINISH CHC OF SHOWERS TO SLIGHT CHC ACRS FROM
THE SW FRIDAY NIGHT AND ALLOW FOR PARTIAL CLEARING TO TAKE PLACE.
EXPECT COOL TEMPERATURES WITH OVERNIGHT LOWS IN THE MID AND UPR
50S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
DEEP CLOSED LOW WILL BEGIN THE PERIOD /12Z SATURDAY/ OVER THE
THUMB OF LOWER MICHIGAN...WITH COOL 850MB TEMPS AROUND +11C
EXPECTED TO LINGER OVER THE AREA ON SATURDAY. THIS SUPPORTS GOING
FORECAST HIGHS IN THE MID 70S FOR MUCH OF THE AREA. MAINTAINED A
SMALL THREAT OF SHOWERS ON SATURDAY MORNING OVER CNTRL OH NEAREST
STRONGEST CYCLONIC FLOW AND SUBTLE FORCING BEFORE LOW BEGINS TO
DRIFT NORTHEAST A BIT ON SATURDAY AFTERNOON. A LITTLE WARMER ON
SUNDAY BUT STILL BELOW NORMAL AS 850MB TEMPS RISE A FEW DEGREES. A
LITTLE MORE SUNSHINE ON SUNDAY IN COMPARISON TO SATURDAY AS WELL
SHOULD AID IN THE TEMPERATURE RISE. WEAKER SHORTWAVE ENERGY
CRESTING THE LARGE WRN CONUS RIDGE WILL DIVE AND AMPLIFY A BIT
INTO THE ERN CONUS L/W TROUGH SUNDAY NIGHT INTO MONDAY NIGHT. THIS
ENHANCED FLOW AND EMBEDDED ENERGY WILL INDUCE A WEAK MID LEVEL
WARM ADVECTION REGIME AND MAY PROMOTE A FEW AREAS OF SHOWERS
BEGINNING MONDAY AND CARRYING INTO MONDAY NIGHT. THERE ARE
SUGGESTIONS IN SOME DETERMINISTIC RUNS THAT RAIN CHANCE MAY CARRY
/OR EVEN MORE FOCUSED ON/ TUESDAY...BUT FOR NOW WILL RUN WITH A
MORE STABLE SIGNAL OF MONDAY/MONDAY EVENING FOR RAIN CHANCES...AND
IT/S A RATHER LOW CHANCE GIVEN SUBTLE FORCING. INTO WED AND THURS
OF NEXT WEEK...EXPECT NERN FRINGE OF WRN CONUS RIDGE TO BEGIN
BUILDING BACK INTO THE AREA...WITH WARMING 850MB TEMPS TO 16C-
17C...SUPPORTING MORE NEAR/ABOVE NORMAL TEMPS 85-90 IN MOST AREAS.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
FIRST LINE OF CONVECTION CONTINUING TO MOVE THROUGH KCMH AND KLCK
TAF SITE AREA. ANOTHER AREA OF CONVECTION DEVELOPING IN WESTERN
FORECAST AREA THIS EVENING IN RESPONSE TO BETTER LIFT AND DYNAMICS
WITH UPPER LEVEL SYSTEM APPROACHING REGION. THESE
SHOWERS/THUNDERSTORMS MAY EFFECT MAINLY KDAY AND KLUK OVER THE
NEXT SEVERAL HOURS. THE SHOWER AND THUNDERSTORM THREAT WILL
PERSIST THROUGH MUCH OF THE NIGHT...UNTIL THE COLD FRONT PUSHES
EAST OF THE TAF SITES. ON THE BACK SIDE OF THE FRONT...EXPECT A
PERIOD OF MVFR CIGS TO HANG IN THROUGH AT LEAST MID MORNING
FRIDAY. WE COULD ALSO SEE A FEW SHOWERS DEVELOP IN THE WRAP AROUND
MOISTURE FROM LATE MORNING INTO THE AFTERNOON...ESPECIALLY AT THE
NORTHERN TAF SITES. VFR CONDITIONS EXPECTED BY AROUND 15Z FRIDAY
AT ALL TAF SITES.

.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...BINAU
AVIATION...PARKER
Hazardous weather outlook, Aug 9, 4:00 PM EDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT THU AUG 9 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-102000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
400 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING.
SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE
HAIL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

In the hours before

Local storm report, Aug 9, 8:17 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             2 S NEW PARIS           39.83N 84.79W
08/09/2012  E0.50 INCH       PREBLE             OH   BROADCAST MEDIA

            DIME SIZE HAIL

&&

SNYDER
Local storm report, Aug 9, 8:20 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             3 SE CAMDEN             39.61N 84.61W
08/09/2012  E0.50 INCH       PREBLE             OH   BROADCAST MEDIA

            DIME SIZE HAIL

&&

SNYDER
Local storm report, Aug 9, 8:25 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             AMANDA                  39.65N 82.74W
08/09/2012  E0.50 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

HUGHES
Local storm report, Aug 9, 8:59 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     HARTFORD                40.24N 82.69W
08/09/2012                   LICKING            OH   LAW ENFORCEMENT

            TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.

&&

BC
Local storm report, Aug 9, 9:31 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             4 SSE VISALIA           38.86N 84.42W
08/09/2012  E0.75 INCH       CAMPBELL           KY   PUBLIC

            RELAYED BY NSSL-SHAVE

&&

SNYDER
Special weather statement, Aug 9, 10:54 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT THU AUG 9 2012

OHZ034-100345-
MERCER OH-
1054 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT MERCER COUNTY THROUGH 1145 PM
EDT...

AT 1049 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 19 MILES WEST
OF CHATTANOOGA...OR OVER EASTERN WELLS COUNTY INDIANA...MOVING EAST
AT 35 MPH. ADDITIONAL THUNDERSTORM ACTIVITY WILL OCCUR AHEAD OF THIS
STRONGER STORM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...COLDWATER
AND CELINA.

ALSO...CHATTANOOGA...WABASH...TAMA...CARTHAGENA...MONTEZUMA...
MENDON...NEPTUNE AND CHICKASAW ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4073 8446 4061 8445 4041 8446 4049 8481
      4073 8481 4073 8480

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:10 PM EDTSpecial Weather StatementILNLicking35 min
Aug 9, 8:12 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking33 min
Aug 9, 8:26 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more2 hr
Aug 9, 10:54 PM EDTSpecial Weather StatementILNMercer51 min
Aug 9, 11:41 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer2 hr
Aug 10, 12:38 AM EDTSpecial Weather StatementILNShelby37 min
Aug 10, 12:43 PM EDTSpecial Weather StatementILNLicking32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.